Coherent categories with respect to monads and coherent prohomotopy theory
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 4, p. 279-304
@article{CTGDC_1993__34_4_279_0,
     author = {Batanin, Mikhail A.},
     title = {Coherent categories with respect to monads and coherent prohomotopy theory},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {34},
     number = {4},
     year = {1993},
     pages = {279-304},
     zbl = {0793.18005},
     mrnumber = {1253172},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1993__34_4_279_0}
}
Batanin, M. A. Coherent categories with respect to monads and coherent prohomotopy theory. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 4, pp. 279-304. http://www.numdam.org/item/CTGDC_1993__34_4_279_0/

1 Batanin M.A., About the coherent prohomotopy category of Lisica-Mardesič and generalized Steenrod homology theories (Russian), Preprint 1986.

2 Bauer F.W., A shape theory with singular homology, Pacific J. Math. 64 (1976), 25-76. | MR 436130 | Zbl 0346.55014

3 Bauer F.W., Under what condition are shape homology E* and Steenrod homology sE* isomorphic? Lecture Notes in Math. 870, Springer (1981), 186-214. | MR 643531 | Zbl 0503.55002

4 Boardmann J.M. & Vogt R.M., Homotopy invariant algebraic structures in topological spaces, Lecture Notes in Math. 347, Springer (1973). | MR 420609 | Zbl 0285.55012

5 Bousfield A.K. & Kan D.M., Homotopy limits, completions and localizations, Lecture Notes in Math. 304, Springer (1972). | MR 365573 | Zbl 0259.55004

6 Bolisfield A.K. & Kan D.M., The homotopy spectral sequence of a space with coefficients in a ring, Topology 11 (1972), 79-106. | MR 283801 | Zbl 0202.22803

7 Cathey F.W. & Segal J., Strong shape theory and resolutions, Topology and its Appl. 15 (1983), 119-130. | MR 686090 | Zbl 0505.55012

8 Cordier J.-M., Extensions de Kan simplicialement cohérentes, Prépublications Amiens 1985.

9 Cordier J.-M., Homologie de Steenrod-Sitnikov et limites homotopiques algébriques, Manuscripta Math. 59 (1987), 35-52. | MR 901248 | Zbl 0643.55003

10 Cordier J.-M., Comparaison de deux catégories d'homotopie de morphismes cohérents, Cahiers Top. & Geom. Diff. Cat. XXX (1989), 257-275. | Numdam | MR 1029628 | Zbl 0679.55006

11 Cordier J.-M. & Porter T., Vogt's Theorem on categories of homotopy coherent diagrams, Math. Proc. Cambridge Phil. Soc. 100 (1986), 65-90. | MR 838654 | Zbl 0603.55017

12 Edwards P.A. & Hastings H.M., Cech and Steenrod homotopy theories with applications to Geometric Topology, Lecture Notes in Math. 542, Springer (1976). | MR 428322 | Zbl 0334.55001

13 Gabriel P.& Zisman M., Calculus of fractions and homotopy theory, Springer 1967. | MR 210125 | Zbl 0186.56802

14 Kelly G.M., Basic concepts of enriched category theory, Lecture Notes in Math. 764, Springer (1982). | MR 651714

15 Lisica J.T. & Mardesi S., Coherent prohomotopy and strong shape theory, Glasnic Matematiči s. 111, v. 19 (1984), 335-400. | MR 790021 | Zbl 0553.55009

16 Lisica J.T. & Mardesi S., Strong homology of inverse systems I, Top. & its Appl. 19 (1985), 29-43. | MR 786079 | Zbl 0559.55008

17 Lisica J.T. & Mardesic S., Strong homology of inverse systems II, Top. & its Appl. 19 (1985), 45-64. | MR 786080 | Zbl 0559.55008

18 Lisica J.T. & Mardesic S., Strong homology of inverse systems III, Top. & its Appl. 20 (1985), 29-37. | MR 798442 | Zbl 0574.55005

19 Lysica J.T., On strong theory of coshapes (Russian), Sibirski Mat. Z. 24 (1983), 81-99.

20 Maclane S., Categories for the working mathematician, Springer 1971. | MR 354798 | Zbl 0705.18001

21 Mardesi S. & Segal J., Shape Theory, North-Holland, 1982. | MR 676973 | Zbl 0495.55001

22 May J.P., The geometry of iterated loop spaces, Lecture Notes in Math. 271, Springer (1972). | MR 420610 | Zbl 0244.55009

23 Meyer J.P., Bar and cobar constructions I, J. Pure & Appl. Algebra 33 (1984), 163-207. | MR 754954 | Zbl 0542.57036

24 Porter T., Coherent prohomotopy theory, Cahiers Top. & Geom. Diff. Cat. XIX (1978), 3-46. | Numdam | MR 496541 | Zbl 0387.55013

25 Porter T., On the two definitions of Ho(pro-C), Top. & its Appl. 28 (1988), 289-293. | MR 931529 | Zbl 0647.18008

26 Thomason R.W., Algebraic K-theory and etale cohomology, Ann. Scient. Ecole Normale Sup. X VIII-3 (1985), 437-552. | Numdam | MR 826102 | Zbl 0596.14012

27 Vogt P.M., Homotopy limits and colimits, Math. Z. 134 (1973), 11-53. | MR 331376 | Zbl 0276.55006